# SDR XN0A1346

- Difficulty date: August 1, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 37,704 hours, 19,108 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON GEAR DOWN LOST ALL GREEN HYDRAULIC FLUID AND NOSE WHEEL STEERING.   REPLACED FAILED HYDRAULIC LINE AT LT MLG STRUT IAW A300 AMM CHAPTER 20-23-11, SERVICED HYDRUALICS TO FULL IAW A300 AMM CHAPTER 12-12-29. NO LEAKS NOTED AT THIS TIME. TEMPORARY FLEX LINE ENTERED ON C/O 1648.PERFORMED OVERWEIGHT LANDING INSPECTION IAW A300 AMM CHAPTER 5-51-11 NO DEFECTS NOTED. (STATUS:ORIG/CLOSED)
